# SDR 96ZZZM701

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbond
- Location: Bs 986.5-1016
- Part time: 58,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION BY ULTRASONIC, FOUND FUSELAGE SKIN AND DOUBLER DISBOND, 13 INCH BY 13 INCH LOCATED AT STATION 986.5 TO STATION 1016 AND STRINGER 12R TO STRINGER 13R.  INSTALLED FIELD RIVETS AS PER BOEING SRM 53-30-3 FIG 17 DETAIL I.  (M)
